# SDR DL72S981612

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651592231
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FRAME AT FS 380 AND WL 280, JUST ABOVE THE R1 DOOR CUTOUT.  REPAIRED PER ERA 331909-14.
